The Grothendieck conjecture for the moduli spaces of hyperbolic curves of genus one

Access this Article

Author(s)

Abstract

<p>We study the Grothendieck conjecture for the moduli spaces of hyperbolic curves of genus one. A consequence of the main results is that the isomorphism class of a certain moduli space of hyperbolic curves of genus one over a sub-<i>p</i>-adic field is completely determined by the isomorphism class of the étale fundamental group of the moduli space over the absolute Galois group of the sub-<i>p</i>-adic field. We also prove related results in absolute anabelian geometry.</p>

Journal

  • Kodai Mathematical Journal

    Kodai Mathematical Journal 40(3), 625-637, 2017

    Department of Mathematics, Tokyo Institute of Technology

Codes

  • NII Article ID (NAID)
    130006898706
  • Text Lang
    ENG
  • ISSN
    0386-5991
  • Data Source
    J-STAGE 
Page Top